# SDR R61A2024032200124

- Difficulty date: February 29, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 40,874 hours, 31,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Waste Serve Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR CUTOUT DOUBLER CORRODED ON FWD SIDE. REMOVED AND REPLACED WASTE SERVICE DOOR CUTOUT INTERNAL DOUBLER REFER SRM 51-40-08. RESTORED SURFACE PROTECTION TO REWORKED AREA REFER SRM 51-23-06, CPM 51-25-00.
